# SDR CA150408017

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6T6
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED SEEING FLAMES EXITING THE ENGINE EXHAUST DUCT WHILE THE HELICOPTER WAS IN HOVER.  ACFT LANDED AND EMERGENCY SHUTDOWN WAS PERFORMED. BORESCOPE INSPECTION OF THE ENGINE HOT SECTION REVEALED DISTRESSED, FRACTURED, CT BLADES THROUGHOUT THE ENTIRE CT DISK.
